# SDR ASAA11410165

- Difficulty date: July 27, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500G STR 26R CLIP IS CRACKED.  BS 500G STR26R CLIP REPAIRED PER ASA EA NUMBER 400 53EA 06148 ER11 03403 REV A.
